Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Stomach pains and massive heartburn

Premium Questions

Dr. Muhammad Ali Rauf MD

Hi I am having pain like heart burn, but Tums not working, stomach is bloated, been constant 24 hrs. ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. T Chandrakant MD

Hello I am a 35 year old mother of six for the past three month I've been experiencing heartburn gas belching an asset taste in my throat and now I'm experiencing left side pain the left side pain ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.    Jnikolla MD

Can heartburn make you hurt in the back Im not really gavng chest pains im belching My stomach is burning i have gerd im thinikg its heartattacj symptoms the past couple days ill have palpations my... View answer

Answered by : Dr. Jnikolla ( Pulmonologist)
Dr. Richa MD

I have very bad heartburn , I m 16 weeks pregnant. My throat hurts very bad and I m nauseous all day long. I have pain in between my breast bone and In my stomach. Dr said is normal but I think ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Panagiotis Zografakis MD

I have had bad heartburn , I'm burping 15-20 times an hr and been throwing up about 1 every 2-3 hrs for the last 2 days. I don't have dierreia or stomach pain and I haven't had any fever . ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

null MD

? # Painful burning in the upper chest or abdomen # Indigestion causing upset stomach # Regurgitation ...Heartburn is the symptom of a condition called gastro-oesophageal reflux disease, in which acid ... View answer

Answered by : null (null)
Dr. Akhtarhusian Ghausi MD

Today I may have let myself get a little too hungry. I m not entirely sure. But right now I have massive stomach cramps, heartburn, and gas. I ate a little bit, and it relieved the pain for a... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. SOHEEL HUSSAIN ZARGAR MD

to heartburn my stomach feels extended and I am having pain that feels like extreme bloating but also extended to my back, along with the heartburn. I know what my gall bladder pain... View answer

Answered by : Dr. SOHEEL HUSSAIN ZARGAR ( Dentist)
Dr. Akhtarhusain MD

I feel heartburn and pain at my upper abdomen and to my stomach . I loss appetite and feel more pain especially at night . I cant sleep well at all. use extra pillws, take omeprazole ranitidine ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. Tushar Kanti Biswas MD

I have having what seems like heartburn but is in the center of my chest, just below the breasts and above or high part of the stomach. I am 62 yo female. Pain seems like a giant hand is wrapped around... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Diptanshu Das MD

It is due to heartburn or reflux of acid from stomach. Take omeprazole for a few days

Dr. Raju A.T MD

heartburn could be the symptom of acid peptic disease, which could be increased acidity, acid reflux of stomach ulcer.

Dr.         Sunil Kumar Srivastava MD

hi youmay consult the doctor who prescribed medicines.heartburn occurs if some medicine is irritant to stomach causing hyper acid secretion,so most of medicines are advised to be taken after meals.One may...